# SDR USAA2011011090146

- Difficulty date: December 9, 2010
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 67,085 hours, 30,257 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665105
- Part serial: A6750
- Condition: Defective
- Location: Pax Door
- Part time: 28,725 hours, 11,518 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - OVER INFLATE SLIDE RAFT PACK ASSEMBLY AT PASSENGER / CREW DOOR 842.  REPLACED SLIDE RAFT PACK ASSEMBLY AT PASSENGER / CREW DOOR 84 IAW A320 AMM 25-62-44.
